About 1.5 years ago, my friend had an MRI scan that the doctor felt was troubling and potentially indicative of MS. The doctor began giving her daily injections of milgamma (vitamin B) and cortexin. Within 3-4 days of receiving these injections, she had large areas of numbness (loss of sensitivity) on her legs and parts of her other body. Her doctor told her that these were her first symptoms of MS. She had never had such a symptom before. She stopped the injections, and the symptoms resolved after 5-8 weeks.
About 6 weeks ago, my friend started feeling dizzy about 4x per day lasting about 15 seconds each time. The doctor was worried about MS, and recommend she take more vitamin B. After some time of taking vitamin B (in pill format), she has developed a 7cm x 7cm spot of numbness on her head. She has stopped taking vitamin and hoping the numbness will resolve.
Regarding my friend’s dizziness, this seems to have resolved either due to 1) removal of coffee/tea from her diet, drinking more water or 2) receiving an i.v. drip (1hr/day) with (thiocitic acid and emoxypine).
Getting back to the numbness (loss of sensitivity), my friend has only had this numbness on 2 occasions, and both were associated when she took vitamin B. (The doctor did not check her vitamin B levels prior to supplementing her with vitamin B.)
Does anyone have thoughts on whether these may be symptoms of MS? Can MS be unmasked with vitamin B injections? Does the dizziness seem concerning given that it seems to have resolved with diet change?
Thank you for any advice or suggestions.